# SDR SWAA2022021029171

- Difficulty date: March 6, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB L/H SIDEWALL SUPPORT PANEL HAS CORROSION FROM B.S.727-847; LBL22; WL 159. / REMOVED AND REPLACED ACB L/H SIDEWALL SUPPORT PANEL BETWEEN STA 727-847; LBL 22; WL159 PER SRM 53-00-53-2R-6; 51-40-02; 51-40-10-2R-0; BOEING DWG # 146A7502 REV:-;146A75000 REV A.
